Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 81, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 19, 2016, 10:17 AM CDT for Caddo Parish, Louisiana; Cass County, Harrison County, Marion County, Texas. It took effect at Apr 21, 2016, 1:00 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2016, 10:17 AM CDT (15:17 UTC)
- In effect from
- Apr 21, 2016, 1:00 AM CDT
- Expired
- Apr 25, 2016, 1:00 PM CDT
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 38 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Cypress Creek at Mooringsport (Caddo Lake) (LCOL1).
- Action stage
- 171.5 ft
- Minor stage
- 172 ft
- Moderate stage
- 174.5 ft
- Major stage
- 178 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
103 WGUS44 KSHV 191517 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1017 AM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC017-TXC067-203-315-201517- /O.NEW.KSHV.FL.W.0081.160421T0600Z-160425T1800Z/ /LCOL1.1.ER.160421T0600Z.160421T0600Z.160424T0600Z.NO/ 1017 AM CDT TUE APR 19 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Big Cypress Bayou At Caddo Lake at Mooringsport, Louisiana. * from late Wednesday night to Monday afternoon...or until the warning is cancelled. * At 800 AM Tuesday the pool stage was 171.1 feet. * Minor flooding is forecast. * Flood pool stage is 172 feet. * Forecast...The lake is expected to rise to near flood stage early Thursday morning. * Impact...Minor lowland flooding. Secure boats for high water. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ VIII.
4 follow-up statements
229 WGUS84 KSHV 200132 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 832 PM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-210132- /O.EXT.KSHV.FL.W.0073.160420T1400Z-160424T1930Z/ /ATBT2.1.ER.160420T1400Z.160421T1800Z.160424T0130Z.NO/ 832 PM CDT TUE APR 19 2016 ...The flood warning extended until Sunday afternoon...The flood warning continues for the Attoyac Bayou Near Chireno. * from Wednesday morning to Sunday afternoon...or until the warning is cancelled. * At 7:30 PM Tuesday The stage was 12.6 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...Rise above flood stage by tomorrow late morning and continue to rise to near 15.5 feet BY early Friday morning. The river will fall below flood stage by Saturday evening. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ LAC015-119-210131- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.160228T1100Z.160320T0200Z.000000T0000Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 8:00 PM Tuesday The stage was 183.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 184.6 feet by Sunday evening. Additional rises remain possible thereafter. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ LAC017-TXC067-203-315-210131- /O.EXT.KSHV.FL.W.0081.160421T1200Z-160425T0600Z/ /LCOL1.1.ER.160421T1200Z.160421T1200Z.160423T1800Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Big Cypress Bayou At Caddo Lake. * from Thursday morning to late Sunday night...or until the warning is cancelled. * At 8:00 AM Tuesday The stage was 171.1 feet. * Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river is expected to rise to near flood stage Thursday morning. * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around uncertain texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ ARC027-LAC119-210131- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160413T0645Z.160422T1200Z.000000T0000Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 8:00 PM Tuesday The stage was 12.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 13.0 feet by Friday early afternoon then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ ARC081-133-OKC089-210131- /O.EXT.KSHV.FL.W.0071.160420T1800Z-160421T1200Z/ /IDBO2.1.ER.160420T1800Z.160420T1800Z.160420T1800Z.NO/ 832 PM CDT TUE APR 19 2016 The flood warning continues for the Little River Near Idabel. * from Wednesday afternoon to Thursday morning...or until the warning is cancelled. * At 7:30 PM Tuesday The stage was 28.4 feet. * Minor flooding is forecast. * Flood stage is 30.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow early afternoon. * Impact...at 30.0 feet...Several hundred acres of lowland will flood at the confluence of the glover and little rivers. Farmers and ranchers should move cattle and farm machinery to higher ground until the high water ends. && LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489 $$
384 WGUS84 KSHV 201439 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 939 AM CDT WED APR 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC017-TXC067-203-315-211439- /O.EXT.KSHV.FL.W.0081.160424T0000Z-000000T0000Z/ /LCOL1.1.ER.160424T0000Z.160424T0000Z.000000T0000Z.NO/ 939 AM CDT WED APR 20 2016 ...The flood warning extended until further notice...The flood warning continues for the Big Cypress Bayou At Caddo Lake at Mooringsport, Louisiana. * from Saturday evening until further notice...or until the warning is cancelled. * At 800 AM Wednesday the pool stage was 171.3 feet. * Minor flooding is forecast. * Flood pool stage is 172 feet. * Forecast...The lake is expected to rise to near flood stage Saturday evening. * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around Uncertain, Texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ TXC067-315-211438- /O.EXT.KSHV.FL.W.0078.160423T1200Z-160424T1200Z/ /JEFT2.1.ER.160423T1200Z.160423T1200Z.160423T1800Z.NO/ 939 AM CDT WED APR 20 2016 ...The flood warning extended until Sunday morning...The flood warning continues for the Black Cypress Bayou At Jefferson, Texas. * from Saturday morning to Sunday morning...or until the warning is cancelled. * At 900 AM Wednesday The stage was 11.7 feet. * Minor flooding is forecast. * Flood stage is 13 feet. * Forecast...The bayou is expected to rise to near flood stage Saturday morning. * Impact...at 13.0 feet...Lowland flooding will affect mainly timber resources. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ VIII.
350 WGUS84 KSHV 210116 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 816 PM CDT WED APR 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-220116- /O.EXT.KSHV.FL.W.0073.000000T0000Z-160425T0400Z/ /ATBT2.1.ER.160420T2000Z.160422T0600Z.160424T1000Z.NO/ 816 PM CDT WED APR 20 2016 ...The flood warning extended until Sunday evening...The flood warning continues for the Attoyac Bayou Near Chireno. * until Sunday evening...or until the warning is cancelled. * At 7:30 PM Wednesday The stage was 14.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue rising to near 15.5 feet by Friday morning. The river will fall below flood stage Sunday morning. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ LAC015-119-220115- /O.CON.KSHV.FL.W.0012.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.160228T1100Z.160320T0200Z.000000T0000Z.NO/ 816 PM CDT WED APR 20 2016 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 7:00 PM Wednesday The stage was 183.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 186.8 feet by Monday early afternoon. Additional rises remain possible thereafter. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ LAC017-TXC067-203-315-220115- /O.EXT.KSHV.FL.W.0081.160424T0000Z-160426T1200Z/ /LCOL1.1.ER.160424T0000Z.160424T0000Z.160425T0000Z.NO/ 816 PM CDT WED APR 20 2016 The flood warning continues for the Big Cypress Bayou At Caddo Lake. * from Saturday evening to Tuesday morning...or until the warning is cancelled. * At 8:00 AM Wednesday The stage was 171.3 feet. * Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river is expected to rise to near flood stage Saturday evening. * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around uncertain texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$
417 WGUS84 KSHV 221556 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1056 AM CDT FRI APR 22 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC017-TXC067-203-315-221626- /O.CAN.KSHV.FL.W.0081.000000T0000Z-160426T1200Z/ /LCOL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1056 AM CDT FRI APR 22 2016 The flood warning is cancelled for the Big Cypress Bayou At Caddo Lake at Mooringsport, Louisiana. * At 800 AM Friday the pool stage was 171.4 feet. * Flood pool stage is 172 feet. * Forecast...The lake will crest below flood pool stage at 171.5 feet through this Friday evening. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ TXC067-315-231555- /O.EXT.KSHV.FL.W.0078.160424T1200Z-160426T0600Z/ /JEFT2.1.ER.160424T1200Z.160424T1200Z.160425T1200Z.NO/ 1056 AM CDT FRI APR 22 2016 ...The flood warning extended until late Monday night...The flood warning continues for the Black Cypress Bayou At Jefferson, Texas. * from Sunday morning to late Monday night...or until the warning is cancelled. * At 1000 AM Friday the stage was 12.5 feet. * Minor flooding is forecast. * Flood stage is 13 feet. * Forecast...The bayou is expected to rise to near flood stage Sunday morning. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 6:50 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 19, 6:50 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 650 AM CDT TUE APR 19 2016 .AVIATION... FOR THE 19/12Z TAFS...ANOTHER MESSY AND DIFFICULT FORECAST. SCATTERED SHOWERS WILL PERSIST FOR MUCH OF THE PERIOD ACROSS PORTIONS OF E TX...SRN AR...AND NRN LA. PRECIP IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY WITH SCATTERED TSTMS LIKELY BY 19/18Z. THE MOST LIKELY AREAS TO BE AFFECTED SHOULD BE SOUTH AND EAST OF A LINE FROM KJSO TO KTXK AND NEWD ALONG I-30. THIS INCLUDES ALL TAF SITES EXCEPT KTYR. AFTER A BRIEF BREAK AFTER 20/03Z...ANOTHER COMPLEX OF SHWRS/TSTMS SHOULD BE JUST WEST OF THE AREA LATE IN THE TAF PERIOD AS A COLD FRONT APPROACHES. CIGS/VSBYS ARE EXPECTED TO FLUCTUATE AND REMAIN VARIABLE FOR MUCH OF THE PERIOD ESPECIALLY GIVEN THE SCATTERED AND OCCASIONAL PRECIP AT THE TERMINALS. HOWEVER...IFR/LIFR CONDITIONS ARE EXPECTED TO IMPROVE DURING THE LATE MORNING HOURS INTO THE MVFR RANGE BEFORE LOWERING ONCE AGAIN INTO IFR/LIFR DURING THE NIGHT. /09/ && .PREV DISCUSSION... /ISSUED 220 AM CDT TUE APR 19 2016/ DISCUSSION... SHOWERS CONTINUE ACROSS MUCH OF NORTH LOUISIANA THIS MORNING IN RESPONSE TO AN UPPER-LOW EXITING THE ROCKIES. UPPER-LOW TO MAINTAIN AN EASTWARD PROGRESSION TOWARD THE GREAT LAKES OVER THE NEXT SEVERAL DAYS WHILE AT THE SAME TIME OPENING-UP INTO A TROUGH THAT WILL PUSH ACROSS THE REGION ON THURSDAY BRINGING A FINAL PUSH OF HEAVY RAIN AND POSSIBLE SEVERE WEATHER TO THE REGION. HEAVY RAINFALL THREAT FOR TODAY SHOULD BE MINIMAL. HOWEVER...WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED. ADDITIONAL RAINFALL TOTALS OF AROUND 1 TO 2 INCHES MAY BE POSSIBLE MAINLY ACROSS SOUTHERN ARKANSAS AND NORTH-CENTRAL LOUISIANA. SEVERE WEATHER THREAT TO INCREASE ON WEDNESDAY ACROSS EAST TEXAS INTO SOUTHWEST ARKANSAS DURING THE AFTERNOON AND EVENING WITH HAIL AND STRONG WINDS THE PRIMARY THREATS. THE CAUSE IS A SURFACE BOUNDARY MOVING INTO NORTHEAST TEXAS ALLOWING FOR SUBSTANTIAL MOISTURE POOLING AHEAD OF THE FRONT AND INCREASED INSTABILITY. HOWEVER...DUE TO MODEL INCONSISTENCIES...THE RISK IS MARGINAL. THE MARGINAL SEVERE WEATHER THREAT SHIFTS SOUTH WITH THE FRONT ON THURSDAY MAINLY ACROSS DEEP EAST TEXAS AND WEST-CENTRAL LOUISIANA DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. MAIN THREAT WILL AGAIN BE HAIL AND WINDS. CONCERNING RAINFALL THROUGH THURSDAY...HIGHEST FORECAST ACCUMULATIONS FROM WPC SUGGEST 2 TO 3 INCH TOTALS SPREAD OVER THE NEXT 36 HOURS MAINLY ACROSS SOUTHERN ARKANSAS...WITH AMOUNTS TAPERING TO AROUND 1 INCH ACROSS NORTH LOUISIANA. THUS...AT THIS POINT WILL HOLD OFF ON REISSUING ANY ADDITIONAL FLASH FLOOD WATCHES UNLESS CONDITIONS WARRANT. DRY CONDITIONS EXPECTED THROUGH THE WEEKEND AS HIGH PRESSURE SETTLES ACROSS THE REGION. OTHERWISE...SHOWERS AND THUNDERSTORM AGAIN POSSIBLE NEXT MONDAY AS AN UPPER-LOW DIGS SOUTH ACROSS THE TEXAS PANHANDLE. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 64 75 63 / 70 60 70 60 MLU 73 63 76 64 / 80 60 70 70 DEQ 73 62 75 59 / 50 60 60 30 TXK 74 63 75 62 / 60 60 70 40 ELD 72 63 74 62 / 70 60 70 60 TYR 76 65 76 63 / 60 50 60 40 GGG 75 64 75 62 / 60 50 70 50 LFK 76 65 76 65 / 70 50 60 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09
Hazardous weather outlook, Apr 19, 5:51 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 551 AM CDT TUE APR 19 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 551 AM CDT TUE APR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... PERIODS OF MODERATE TO HEAVY RAINFALL IS POSSIBLE ACROSS SOUTHERN ARKANSAS AND NORTH LOUISIANA TODAY AND TONIGHT. PRECIPITATION TOTALS OF AN INCH OR TWO CAN BE EXPECTED. ADDITIONALLY...EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS MAY BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND THURSDAY COULD PRODUCE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. ISOLATED SEVERE THUNDERSTORMS PRODUCING HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE ON WEDNESDAY AND THURSDAY. PRECIPITATION WILL DIMINISH THURSDAY AFTERNOON WITH THE PASSAGE OF A WEAK COLD FRONT THAT WILL MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...IS NOT EXPECTED THIS AFTERNOON AND EVENING. 05
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:22 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo | 3 hr |
| Apr 19, 3:23 AM CDT | River Flood Warning | SHV | Bienville, Bossier | 25 days |
| Apr 19, 4:36 PM CDT | Special Weather Statement | SHV | Union | 39 min |
| Apr 19, 4:40 PM CDT | Areal Flood Advisory | SHV | Bienville, Lincoln | 3 hr |
| Apr 19, 4:48 PM CDT | Flash Flood Warning | SHV | Bienville, Lincoln | 3 hr |
| Apr 19, 5:26 PM CDT | Areal Flood Advisory | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 3 hr |
| Apr 19, 5:28 PM CDT | Areal Flood Advisory | SHV | Natchitoches | 3 hr |
| Apr 19, 6:19 PM CDT | Special Weather Statement | SHV | Caddo | 41 min |
| Apr 19, 6:37 PM CDT | Special Weather Statement | SHV | Bossier | 38 min |
| Apr 18, 8:42 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 10 days |
| Apr 18, 8:48 PM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 24 days |
| Apr 18, 8:48 PM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 28 days |
| Apr 18, 8:48 PM CDT | River Flood Warning | SHV | Gregg, Rusk | 4 days |
| Apr 18, 8:48 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 4 days |
| Apr 18, 8:52 PM CDT | River Flood Warning | SHV | Cass, Marion | 7 days |
| Apr 18, 8:52 PM CDT | River Flood Warning | SHV | Wood | 6 days |
Nearby
River Flood Warnings in Texas, 2016River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.